# SDR REXA2012072001179

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 21,291 hours, 18,733 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3691, RECEIVED "HYD 3 LO PRESS" CAUTION MESSAGE AND GEAR DISAGREE" WARNING MESSAGE AFTER TAKEOFF.  NOSE GEAR INDICATED DOWN AND BOTH MAIN GEAR HAD RED DASHES FOR ABOUT 2 MINUTES HYD 3 SYSTEM SHOWS 100 PERCENT AND 3000 PSI.  GEAR CAME DOWN NORMALLY.  AIR RETURNED.  BLED NR 3 HYDRAULIC SYSTEM IAW AMM TASK 29-10-00-810-803, COMPLIED WITH PA 05-018G SCENARIO 1.  COMPLIED WITH FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00-720-801.  OPS CHECKED GOOD.  APPROVED FOR RETURN TO SERVICE.  AIRCRAFT OK FOR SERVICE.
